# SDR AALA20160530001

- Difficulty date: May 30, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 46,353 hours, 23,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 3925816501
- Condition: Cracked
- Location: Bs 845-846
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE AT FS 845, JUST BELOW SEAT TRACK 3 IS CRACKED.  R & R ANGLE IAW AARD 51-00-06-1 & DWG 3925816.
